Persian Papers in Conference
Papers in Conference
  1. alireza doostabadi , Ahmad Erfanian , Abbas Jafarzadeh , SOME RESULTS ON THE POWER GRAPH OF GROUPS , چهل و چهارمین کنفرانس ریاضی ایران , 2013-08-27
  2. Abbas Jafarzadeh , L. SHAH HOSEINI , ON M-GROUPS AND THEIR SUBGROUPS: A REVIEW , 42nd Annual Iranian Mathematics Conference , 2011-09-05
  3. Abbas Jafarzadeh , M. Soleimani , NON-VANISHING ELEMENTS AND ZEROS OF CHARACTERS OF FINITE GROUPS: A REVIEW , 42nd Annual Iranian Mathematics Conference , 2011-09-05
  4. Abbas Jafarzadeh , A. Iranmanesh , The Commuting Graph of Finite Groups , 18th seminar on Algebra , 2007-04-04
  5. Abbas Jafarzadeh , A. Iranmanesh , ON SIMPLE Kn–GROUPS FOR n = 5, 6 , Groups St. Andrews 2005 , 2005-07-30
Persian Papers in Journal
Papers in Journal

  1. mahboube nasiri , Ahmad Erfanian , masoumeh ganjali , Abbas Jafarzadeh , g-NONCOMMUTING GRAPH OF SOME FINITE GROUPS , EN , Journal of Prime Research in Mathematics , Volume ( 12 ) , 2016-11, Pages 16-23
  2. alireza doostabadi , Ahmad Erfanian , Abbas Jafarzadeh , Some results on the power graph of finite groups , EN , ScienceAsia , Volume ( 41 ) , 2015-2, Pages 73-78
  3. M. Afkhami , Abbas Jafarzadeh , Kazem Khashyarmanesh , S. Mohammadikhah , On cyclic graphs of finite semigroups , EN , Journal of Algebra and Its Applications , Volume ( 13 ) , 2014-5, Pages 14500351-145003511
  4. B. Tolue , Ahmad Erfanian , Abbas Jafarzadeh , A Kind of Non-commuting Graph of Finite Groups , EN , Journal of Sciences, Islamic Republic of Iran , Volume ( 25 ) , 2014-3, Pages 379-384
  5. S. M. Jafarian Amiri , Abbas Jafarzadeh , H. Khatibzadeh , An Alexandroff topology on graphs , EN , Bulletin of the Iranian Mathematical Society , Volume ( 39 ) , 2013-9, Pages 647-662
  6. A. Iranmanesh , Abbas Jafarzadeh , On the commuting graph associated with the symmetric and alternating groups , EN , Journal of Algebra and Its Applications , Volume ( 7 ) , 2008-2, Pages 129-146
  7. A. Iranmanesh , Abbas Jafarzadeh , CHARACTERIZATION OF FINITE GROUPS BY THEIR COMMUTING GRAPH , EN , Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis , Volume ( 23 ) , 2007-1, Pages 7-13